Journal of Symbolic Logic 72 (3):1031 - 1040 (2007)

Abstract
Here we prove that if T and T′ are strongly minimal theories, where T′ satisfies a certain property related to triviality and T does not, and T′ is model complete, then there is no computable embedding of Mod(T) into Mod(T′). Using this, we answer a question from [4], showing that there is no computable embedding of VS into ZS, where VS is the class of infinite vector spaces over Q, and ZS is the class of models of Th(Z, S). Similarly, we show that there is no computable embedding of ACF into ZS, where ACF is the class of algebraically closed fields of characteristic 0
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1191333854
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,593
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Classification From a Computable Viewpoint.Wesley Calvert & Julia F. Knight - 2006 - Bulletin of Symbolic Logic 12 (2):191-218.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Turing Computable Embeddings.F. Knight Julia, Miller Sara & M. Vanden Boom - 2007 - Journal of Symbolic Logic 72 (3):901-918.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
Pseudoprojective Strongly Minimal Sets Are Locally Projective.Steven Buechler - 1991 - Journal of Symbolic Logic 56 (4):1184-1194.
Automorphism Groups of Trivial Strongly Minimal Structures.Thomas Blossier - 2003 - Journal of Symbolic Logic 68 (2):644-668.
Almost Strongly Minimal Theories. I.John T. Baldwin - 1972 - Journal of Symbolic Logic 37 (3):487-493.
Almost Strongly Minimal Theories. II.John T. Baldwin - 1972 - Journal of Symbolic Logic 37 (4):657-660.
Non Σn Axiomatizable Almost Strongly Minimal Theories.David Marker - 1989 - Journal of Symbolic Logic 54 (3):921 - 927.
One Theorem of Zil′Ber's on Strongly Minimal Sets.Steven Buechler - 1985 - Journal of Symbolic Logic 50 (4):1054-1061.
Embeddings of Computable Structures.Asher M. Kach, Oscar Levin & Reed Solomon - 2010 - Notre Dame Journal of Formal Logic 51 (1):55-68.
Euclidean Functions of Computable Euclidean Domains.Rodney G. Downey & Asher M. Kach - 2011 - Notre Dame Journal of Formal Logic 52 (2):163-172.
Fusion Over Sublanguages.Assaf Hasson & Martin Hils - 2006 - Journal of Symbolic Logic 71 (2):361 - 398.
Strongly and Co-Strongly Minimal Abelian Structures.Ehud Hrushovski & James Loveys - 2010 - Journal of Symbolic Logic 75 (2):442-458.

Analytics

Added to PP index
2010-08-24

Total views
11 ( #835,487 of 2,462,064 )

Recent downloads (6 months)
1 ( #448,768 of 2,462,064 )

How can I increase my downloads?

Downloads

My notes